# SDR 98ZZZX2516

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Engine: Pwa PT6A67D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: A29002
- Condition: Failed
- Location: Rt Engine
- Part time: 10,188 hours
- Component: Stratoflex
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL LEAK.  FUEL LINE FAILURE.  REPLACED FUEL LINE.
